Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes delayed periods inspite of being on paragard?

User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2010
Answered : 2125 Questions
Question
ive been on paraguard since November and I don't use condoms my periods are regular for me like it's been coming a lot at the end of the month and usually it 30 or 31 days I have to wait to get my period now this time around I am 2days late I have cramping like I'm going to get my period I've been discharging a lot of liquid at one point I wiped it was brown I just took a pregnancy test and it came out negative and I'm still on the IUD which is paraguard so I should be getting my period every month last month same thing happen I was 1day late bleed but in the second day my period can but heavy but this time around it a going to be my third day late what happen ing
Posted Mon, 18 Aug 2014 in Women's Health
 
 
Answered by Dr. Soumya 57 minutes later
Brief Answer:
Miminal delays are normal

Detailed Answer:
Hello.

You are unlikely to be pregnant.

In women it is common to have periods delayed periods once in a while. The delay could be upto one week in some women and is perfectly normal. Delayed periods might be due to change in place, increased stress, change in weight etc. These situations of delayed periods are also associated with flow changes too. You need not be worried about it.

You are not pregnant and everything is fine. Wait for you periods for 5 more days.

Let me know if you have any more questions.

Regards
Dr. Soumya
Above answer was peer-reviewed by
 
Follow-up: What causes delayed periods inspite of being on paragard? 34 minutes later
nd if I don't get my period within a week what should I do
 
 
Answered by Dr. Soumya 2 hours later
Brief Answer:
Progesterone tablets

Detailed Answer:
Hello

I am sure you will get your periods in a week.

If you dont get please see your doctor who will examine you and prescribe progesterone tablets for getting periods.

Hope your doubt is cleared.

Regards
Dr. Soumya
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor